Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
DawgDaze64

Cold/flu Symptoms While On Accutane?

Recommended Posts

Howdy folks,

I'm three months in to a six-month course of Amnesteem, 40mg a day, likely a bump up to 60mg for the last two months of my course.

Up until about a week and a half ago, I was feeling great. Skin cleared at week 8, and my side effects have been tolerable: chapped lips, red itchy eyes, increased hair shedding. That's about it.

Woke up last Wednesday and felt like I was getting a cold. By midday, I was achy, chilled, shaky, and stuffy. Stayed in bed rest of the day, slept late, and woke up feeling a little better. By Friday I felt perfectly fine. Until today, when the symptoms started all over again, with the addition of a scratchy throat.

I haven't been sick in over 10 years. Not exaggerating, I just don't get colds or the flu. I've done some research and see that cold symptoms can be a side effect, but I'm wondering if this is serious?

Anyone else experience this kind of roller coaster flu/cold like symptoms? Feeling crummy for a couple days, then better, then crummy again? I'm not sure I can tolerate this for another three months.

Thanks for your input.

Link to comment
Share on other sites

Hey,

I felt like this for most of the course from week 9. No sore throat though but croaky achy on and off, stuffy nose which sounded blocked when I talk, runny nose, runny stingy cold type eyes. When I sat back though I didn't actually feel poorly just the symptoms were causing me to think I was. I've been liking it more to having constant bad hayfever which I don't get, anti-histamines brought me some relief. I'm a week off tomorrow and still feeling it.

xx

Ps I don't think it's serious. x

Link to comment
Share on other sites

Yes, that's it exactly! More like allergies/hayfever, which I don't get either. Hmmm . . . maybe I'll try some Benadryl.

Thanks so much for your response, I was beginning to think it was in my head or that I should be concerned.

I feel better. Well, at least about feeling crummy

You just finished up with your fourth course, if I remember correctly?

Edited by DawgDaze64
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×